MATHEMATICA BOHEMICA, Vol. 132, No. 3, pp. 237-241 (2007)

Homomorphisms between algebras of holomorphic functions in infinite dimensional spaces

Luciano O. Condori, M. Lilian Lourenco

L. O. Condori, ICET, Universidade Paulista - CEP: 06500-000 Sao Paulo, Brazil, e-mail:; M. L. Lourenco, Departamento de Matematica, Universidade de Sao Paulo, CP 66281 - CEP: 05315-970 Sao Paulo, Brazil, e-mail:

Abstract: It is shown that a homomorphism between certain topological algebras of holomorphic functions is continuous if and only if it is a composition operator.

Keywords: holomorphic function, continuous homomorphism

Classification (MSC2000): 46G20, 46E15, 47B33

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition